# SDR SIMA20170519004

- Difficulty date: May 19, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 333 hours, 213 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gasket
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED NR 1 LEAK ILLUMINATED ON EICAS, PASSING 3000 FT AFTER TAKE OFF.  REMOVED AND REPLACED THE PRECOOLER OUTLET DUCT GASKET ON THE NR 1 ENGINE IAW AMM 36-11-08, SUBTASK 020-013-A, & 420-011-A. OPS & LEAK CHECKED GOOD.
